MathSciNet Relay Station
MathSciNet bibliographic data
MR1209709 22E50
Bushnell, Colin J.; Kutzko, Philip C. The admissible dual of ${\rm SL}(N)$. I. Ann. Sci. École Norm. Sup. (4) 26 (1993), no. 2, 261–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 16 Aug 2017 17:22:05 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b03712baca218561c9577dab4926f7d9; path=/; expires=Wed, 04-Jun-2031 17:22:05 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=59 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5a2 Wn6]=ř-fK&N!v@Kĕ" {ۛIv(K5N -Rk: no 5O}pkS>]]B04EϮ]OW{)܋M=9/:)%1f8]1QJ5L]fH,6XK _&Rڄd/D1«95,"UD蚦Mw")U1(jA{zANKʙKA˪t OύÓU8ŏ@8KDQaSCƜ‚&or>%1tݺ cTX茲K zJDmSw,$5]vMĸUuTGLP㳌$T5E9Yz [30b%C_äpGUAɂGu$ށMIFDY-vPDm H+a^A;+[Wޮr8A%<,ѝ]%06 [o,aztfr~s=PɄD/|++)c6L&LSAL Vd-_kz xI+EiNF{l9~=Bo1*wU#)Ux?#_* O e8ѺN@D)64"bӥBBU{åTT8B rF=:4]l2SA{0zp&=A|]҃VV?V= 54 Q ŴẻݧN0/9%s 7Lw3Ż1#ߏzdT^60a AB8QO˳'r$YH'GP76yQx)zzm\; sʙJbHspR~oSl;R]Y6 E].\(aO1V)&@ HJ`r$G) N _@9bc8*g\-a+@V8XGbes<>'|FAN`26QtB?/2<м=%s>iPoу TQfael/I6=VXF"Q)U+8mta3-q69WC 3 (XsNNILwڨ Wo[}eD-[-m#;d>!ʚ)Ds"2On~8|~9r̭$ev|80"Wi3fj֘V#J94M!-h )#GNK6lO2J(L^;SӭsSQ.ڛz> OC=2j vg [ '܄~$ggpw/--5]lCVX$Z>0/4Æ%1?f8Ͽ a CT(/ 0